# SDR HNAA2023013000029

- Difficulty date: January 16, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 40,974 hours, 37,250 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Condition: Migrated
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER I LWR CENTER HINGE FITTING BOTH UPPER HAT BUSHINGS MIGRATED.   REPAIRED RUDDER I LWR CENTER HINGE FITTING BOTH UPPER HAT BUSHINGS MIGRATED IAW EO1-55-23-0010
